Volume 34 (1991)


1 (April), 2 (August), 3 (December)

Ohmiya, M.;
On the Deift-Trubowitz Trace Formula for the 1-Dimensional Schrodinger Operator with Integrable Potential
pp. 375--390.
Feckan, M.;
A Remark on the Shadowing Lemma
pp. 391--402.
Dalmasso, R.;
Positive Entire Solutions of Superlinear Biharmonic Equations
pp. 403--422.
Saigo, M. and Srivastava, H. M.;
Some Asymptotic Formulas Exhibiting the Behaviors of the Triple Hypergeometric Series $F_S$ and $F_T$ Near the Boundaries of Their Convergence Regions
pp. 423--448.
Hishida, T.;
Existence and Regularizing Properties of Solutions for the Nonstationary Convection Problem
pp. 449--474.
Hoshino, H. and Yamada, Y.;
Solvability and Smoothing Effect for Semilinear Parabolic Equations
pp. 475--494.
Yoneyama, T.;
Uniform Asymptotic Stability for $n$-Dimensional Delay-Differential Equations
pp. 495--504.
Klares, B. and Sadler, C.;
Irregular Singularity, Iterated Integrals and Connexion Problem
pp. 505--527.
Burton, T. A.;
The Nonlinear Wave Equation as a Lienard Equation
pp. 529--545.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles